# SDR IPXA2024010707633

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 65,897 hours, 22,502 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 INLET COWL HAS 1 DENT NEAR THE 11:00 POSITION NEAR THE LEADING EDGE.***PLEASE ORDER PARTS AND TOOLING*** ACCOMP ALL MX AND INSP STEPS OF EO 89109-REQ1. DEF. DENT FOR 180 DAYS. DENT IS LOCATED AT 1:00 POSITION NOT 11:00 POSITION. OPEN
